Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic subgroups of $t$-modules


Author: Robert Tubbs
Journal: Trans. Amer. Math. Soc. 349 (1997), 2605-2617
MSC (1991): Primary 11G09
MathSciNet review: 1340188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the structure of analytic subgroups and of $t$-submodules of $t$-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11G09

Retrieve articles in all journals with MSC (1991): 11G09


Additional Information

Robert Tubbs
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309
Email: tubbs@euclid.colorado.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01567-5
PII: S 0002-9947(97)01567-5
Received by editor(s): June 29, 1994
Article copyright: © Copyright 1997 American Mathematical Society